MAUDE Adverse Event Report: 3M HEALTH CARE NEXCARE FLEXIBLE CLEAR TAPE; TAPE AND BANDAGE, ADHESIVE

3M HEALTH CARE NEXCARE FLEXIBLE CLEAR TAPE; TAPE AND BANDAGE, ADHESIVE
Catalog Number 779
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Rash (2033); Skin Inflammation/ Irritation (4545)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event: information was not provided.Device lot number was not provided.Lot number was not provided.Therefore, manufacture date unknown.No sample has been received for analysis.The 2-year complaint history was reviewed for the product's global sales code (gsc) of szp and reported failure.No trends were observed.3m will continue to monitor.Test results confirm the biocompatibility of nexcare¿ flexible clear tape for their intended use.In addition to performing clinical studies, 3m¿ monitors its medical devices with manufacturing controls, including in-process specifications, release specifications and testing.
 
Event or Problem Description
A female customer (age unspecified) reported an incident regarding the nexcare¿ flexible clear first aid tape.On an unspecified date, the bandage was applied over another brand of bandage covering a draining sore (type of drainage was not reported) on her ankle (exact location was reported).A couple of days later, she allegedly broke out in a rash on her stomach, chin, arms and the back of her ears.She alleged her lower arm was also slightly swollen.On an unspecified date, the doctor prescribed triamcinolone acetonide ointment usp 0.1% for the rash.No allergies, medical history or intervention reported.

Brand Name
NEXCARE FLEXIBLE CLEAR TAPE
Common Device Name
TAPE AND BANDAGE, ADHESIVE
Manufacturer (Section D)
3M HEALTH CARE
2510 conway ave
st. paul MN 55144
MDR Report Key12577078
Report Number2110898-2021-00061
Device Sequence Number11606989
Product Code KGX
UDI-Device Identifier00051131669949
UDI-Public00051131669949
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Catalogue Number779
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2021
Initial Report FDA Received Date10/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;